Chair of Mathematics, Statistics and Geometry (380)

Organisational unit: Chair

Research output

  1. 2024
  2. Published

    A renormalization scheme for semi-regular continued fractions

    Langeveld, N. & Ralston, D., 30 Oct 2024, In: Monatshefte für Mathematik. 206.2025, January, p. 107-142 36 p.

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    Intersecting the Twin Dragon with rational lines

    Akiyama, S., Großkopf, P., Loridant, B. & Steiner, W., 10 Sept 2024, In: Journal of Fractal Geometry. 11.2024, 3-4, p. 205-217 13 p.

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    On matching and periodicity for (N,α)-expansions

    Kraaikamp, C. & Langeveld, N., Aug 2024, In: The Ramanujan Journal . 64.2024, 4, p. 1479-1496 18 p.

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    Weyl Sums over Integers with Digital Restrictions

    Shparlinski, I. E. & Thuswaldner, J., 25 Feb 2024, In: Michigan mathematical journal. 74.2023, 1, p. 189-214 26 p.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    Rational self-affine tiles associated to standard and nonstandard digit systems

    Rossi, L., Steiner, W. & Thuswaldner, J., 2024, In: Panoramas et synthèses. ??? Stand: 10. Februar 2025, ??? Stand: 10. Februar 2025, p. 129-160 32 p.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Accepted/In press

    Synchronizing automatic sequences along Piatetski-Shapiro sequences

    Spiegelhofer, L., Deshouillers, J.-M., Drmota, M., Shubin, A. & Müllner, C., 2024, (Accepted/In press) In: Israel journal of mathematics. ??? Stand. 17. März 2025

    Research output: Contribution to journalArticleResearchpeer-review

  8. 2023
  9. Published

    Generalizations of Sturmian sequences associated with N-continued fraction algorithms

    Langeveld, N., Rossi, L. & Thuswaldner, J., Sept 2023, In: Journal of number theory. 250.2023, September, p. 49-83 35 p.

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    Natural extensions and entropy of α-continued fraction expansions with odd partial quotients

    Hartono, Y., Kraaikamp, C., Langeveld, N. & Merriman, C., Aug 2023, In: Discrete and Continuous Dynamical Systems. A. 43.2023, 8, p. 2852-2888 37 p.

    Research output: Contribution to journalArticleResearchpeer-review

  11. Published

    On self-affine tiles that are homeomorphic to a ball

    Thuswaldner, J. & Zhang, S., 2 Jun 2023, In: Science Chine mathematics. 67.2024, January, p. 45-76 32 p.

    Research output: Contribution to journalArticleResearchpeer-review

  12. Published

    INTERMEDIATE β-SHIFTS AS GREEDY β-SHIFTS WITH A HOLE

    Langeveld, N. & Samuel, T., 25 May 2023, In: Acta mathematica Hungarica. 170.2023, 1, p. 269-301 33 p.

    Research output: Contribution to journalArticleResearchpeer-review

  13. Published

    Collisions of digit sums in bases 2 and 3

    Spiegelhofer, L., 13 Mar 2023, In: Israel journal of mathematics. 258.2023, December, p. 475–502 28 p.

    Research output: Contribution to journalArticleResearchpeer-review

  14. Published

    Gaps in the Thue-Morse word

    Spiegelhofer, L., 25 Feb 2023, In: Journal of the Australian Mathematical Society. 114.2023, 1, p. 110-144 35 p.

    Research output: Contribution to journalArticleResearchpeer-review

  15. Published

    Tilings related to Number Systems and Substitutions

    Rossi, L., 2023

    Research output: ThesisDoctoral Thesis

  16. 2022
  17. Published

    Multidimensional continued fractions and symbolic codings of toral translations

    Berthé, V., Steiner, W. & Thuswaldner, J., 20 Dec 2022, In: Journal of the European Mathematical Society. 25.2023, 123, p. 4997-5057 61 p.

    Research output: Contribution to journalArticleResearchpeer-review

  18. Accepted/In press

    Primes as Sums of Fibonacci Numbers

    Spiegelhofer, L., Drmota, M. & Müllner, C., 1 Sept 2022, (Accepted/In press) In: Memoirs of the American Mathematical Society. 135 p.

    Research output: Contribution to journalArticleResearchpeer-review

  19. Published

    ALTERNATING N-EXPANSIONS

    Dajani, K. & Langeveld, N., 7 Aug 2022, In: INTEGERS: Electronic Journal of Combinatorial Number Theory. 2022, 22, 25 p., A65.

    Research output: Contribution to journalArticleResearchpeer-review

  20. Published

    Möbius orthogonality for sequences with maximal entropy

    Drmota, M., Mauduit, C., Rivat, J. & Spiegelhofer, L., 3 Jun 2022, In: Journal d'analyse mathématique. 146.2022, August, p. 531-548 18 p.

    Research output: Contribution to journalArticleResearchpeer-review

  21. Published

    A lower bound for Cusick’s conjecture on the digits of n + t

    Spiegelhofer, L., Jan 2022, In: Mathematical proceedings of the Cambridge Philosophical Society. 172.2022, 1, p. 139-161 23 p.

    Research output: Contribution to journalArticleResearchpeer-review

  22. Published

    A Number System with Base

    Rossi, L. & Thuswaldner, J., 2022, In: The American mathematical monthly. 129.2022, 6, p. 539-553 15 p.

    Research output: Contribution to journalArticleResearchpeer-review

  23. Published

    Thermodynamic functions of crystalline solids: Statistical evaluation of experimental data

    Gamsjäger, E., Loridant, B. & Wiessner, M., 2022.

    Research output: Contribution to conferencePresentationResearchpeer-review

  24. 2021
  25. Published

    Répartition jointe dans les classes de résidus de la somme des chiffres pour deux représentations d'Ostrowski

    Amri, M., Spiegelhofer, L. & Thuswaldner, J., 28 Oct 2021, In: International journal of number theory. 18.2022, 5, p. 955-976 22 p.

    Research output: Contribution to journalArticleResearchpeer-review

  26. Published

    On Newman and Littlewood polynomials with prescribed number of zeros inside the unit disk

    Hare, K. & Jankauskas, J., Mar 2021, In: Mathematics of computation. 90.2021, March, p. 831-870 40 p.

    Research output: Contribution to journalArticleResearchpeer-review

  27. Published

    The level of distribution of the Thue--Morse sequence

    Spiegelhofer, L., 25 Jan 2021, In: Compositio mathematica. 156, 12, p. 2560-2587 28 p.

    Research output: Contribution to journalArticleResearchpeer-review

  28. Published

    On the second Lyapunov exponent of some multidimensional continued fraction algorithms

    Berthé, V., Steiner, W. & Thuswaldner, J., 2021, In: Mathematics of computation. 90.2021, 328, p. 883-905 23 p.

    Research output: Contribution to journalArticleResearchpeer-review

  29. Accepted/In press

    The binary digits of n+t

    Spiegelhofer, L. & Wallner, M., 2021, (Accepted/In press) In: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze. 27 p.

    Research output: Contribution to journalArticleResearchpeer-review

  30. Published

    Topology of planar self-affine tiles with collinear digit set

    Akiyama, S., Loridant, B. & Thuswaldner, J., 2021, In: Journal of Fractal Geometry. 8.2021, 1, p. 53-93 24 p.

    Research output: Contribution to journalArticleResearchpeer-review

  31. 2020
  32. Published

    Sur la répartition jointe de la représentation d’Ostrowski dans les classes de résidus

    Amri, M., 19 Nov 2020.

    Research output: Contribution to conferencePresentationResearchpeer-review

  33. Published

    Intrinsic and extrinsic effects on the brittle-to-ductile transition in metallic glasses

    Yuan, X., Şopu, D., Moitzi, F., Song, K. K. & Eckert, J., 28 Sept 2020, In: Journal of applied physics. 128, 12, 125102.

    Research output: Contribution to journalArticleResearchpeer-review

  34. Published

    Mean Values of Arithmetic Functions under Congruences with the Euler Function.

    Amri, M. & Mbarki, K., 13 Jul 2020, In: Turkish Journal of Analysis and Number Theory. 8.2020, 2, p. 39-48 10 p.

    Research output: Contribution to journalArticleResearchpeer-review

  35. Published

    Probabilistic Surface Layer Fatigue Strength Assessment of EN AC-46200 Sand Castings

    Pomberger, S., Oberreiter, M., Leitner, M., Stoschka, M. & Thuswaldner, J., 9 May 2020, In: Metals : open access journal . 10.2020, 5, p. 616 26 p., 616.

    Research output: Contribution to journalArticleResearchpeer-review

  36. Published

    Space-Filling Curves of Self-Similar Sets (III): Skeletons

    Rao, H. & Zhang, S., 12 Mar 2020, In: Fractals. 28.2020, 2, 2050028.

    Research output: Contribution to journalArticleResearchpeer-review

  37. Published

    On self-affine tiles whose boundary is a sphere

    Thuswaldner, J. & Zhang, S., Jan 2020, In: Transactions of the American Mathematical Society. 373.2020, 1, p. 491-527 37 p.

    Research output: Contribution to journalArticleResearchpeer-review

  38. Published

    Linear relations with conjugates of a Salem number

    Dubickas, A. & Jankauskas, J., 2020, In: Journal de théorie des nombres de Bordeaux. 32.2020, 1, p. 179–191 13 p.

    Research output: Contribution to journalArticleResearchpeer-review

  39. Published

    S-adic sequences. A bridge between dynamics, arithmetic, and geometry

    Thuswaldner, J., 2020, Substitution and Tiling Dynamics: Introduction to Self-inducing Structures. Akiyama, S. & Arnoux, P. (eds.). Lecture notes in Mathematics ed. Cham: Springer, Vol. 2273. p. 97-191 (Lecture Notes in Mathematics).

    Research output: Chapter in Book/Report/Conference proceedingChapterResearch

  40. 2019
  41. Published

    Recognizability for sequences of morphisms

    Berthé, V., Steiner, W., Thuswaldner, J. & Yassawi, R., 1 Nov 2019, In: Ergodic theory and dynamical systems. 39.2019, 11, p. 2896-2931 36 p.

    Research output: Contribution to journalArticleResearchpeer-review

  42. E-pub ahead of print

    On Newman and Littlewood polynomials with prescribed number of zeros inside the unit disk

    Jankauskas, J. & Hare, K., 27 Oct 2019, (E-pub ahead of print) In: Mathematics of computation. 90.2021, March, p. 831-870 40 p.

    Research output: Contribution to journalArticleResearchpeer-review

  43. Published

    Number systems over general orders

    Evertse, J.-H., Györy, K., Pethö, A. & Thuswaldner, J., 1 Oct 2019, In: Acta mathematica Hungarica. 159.2019, 1, p. 187-205 19 p.

    Research output: Contribution to journalArticleResearchpeer-review

  44. Published

    Geometry, dynamics, and arithmetic of S-adic shifts

    Berthé, V., Steiner, W. & Thuswaldner, J., 3 Jun 2019, In: Annales de l'Institut Fourier. 69.2019, 3, p. 1347-1409 63 p.

    Research output: Contribution to journalArticleResearchpeer-review

  45. Published

    Space-filling curves of self-similar sets (II): edge-to-trail substitution rule

    Dai, X.-R., Rao, H. & Zhang, S.-Q., Apr 2019, In: Nonlinearity. 32.2019, 5, p. 1772-1809 38 p.

    Research output: Contribution to journalArticleResearchpeer-review

  46. Published

    A core decomposition of compact sets in the plane

    Loridant, B., Luo, J. & yang, Y., 2019, In: Advances in mathematics. 343.2019, February, p. 219 - 244 26 p.

    Research output: Contribution to journalArticleResearchpeer-review

  47. Published

    Geometry and topology of self-affine tiles and Rauzy fractals

    Zhang, S., 2019

    Research output: ThesisDoctoral Thesis

  48. Published

    Gerd Baron 1940-2019: Nachruf

    Drmota, M., Heuberger, C. & Kirschenhofer, P., 2019, In: Internationale mathematische Nachrichten = International mathematical news = Nouvelles mathématiques internationales. 2019, 241, p. 29-37 9 p.

    Research output: Contribution to journalArticleResearch

  49. Published

    The finiteness property for shift radix systems with general parameters

    Pethõ, A., Thuswaldner, J. & Weitzer, M. F., 2019, In: INTEGERS: Electronic Journal of Combinatorial Number Theory. 19.2019, 20 p., A50.

    Research output: Contribution to journalArticleResearchpeer-review

  50. 2018
  51. Published

    Cut-and-Project Schemes for Pisot Family Substitution Tilings

    Lee, J.-Y., Akiyama, S. & NAGAI, Y., 16 Oct 2018, In: Symmetry / Molecular Diversity Preservation International (MDPI) . 10.2018, 9, 9 p., 511.

    Research output: Contribution to journalArticleResearchpeer-review

  52. Published

    Characterization of rational matrices that admit finite digit systems

    Jankauskas, J. & Thuswaldner, J., 6 Aug 2018, In: Linear algebra and its applications. 557.2018, November, p. 350-358 9 p.

    Research output: Contribution to journalArticleResearchpeer-review

  53. Published

    Number systems over orders

    Pethõ, A. & Thuswaldner, J., 18 May 2018, In: Monatshefte für Mathematik. 187.2018, 4, p. 681-704 24 p.

    Research output: Contribution to journalArticleResearchpeer-review

  54. Published

    Geometrical Models for a Class of Reducible Pisot Substitutions

    Loridant, B. & Minervino, M., 16 Feb 2018, In: Discrete and computational geometry. 60.2018, 4, p. 981-1028 48 p.

    Research output: Contribution to journalArticleResearchpeer-review

  55. Published
  56. Published

    Decompositions of a matrix by means of its dual matrices with applications

    Kim, I.-P. & Kräuter, A., 2018, In: Linear algebra and its applications. 537.2018, 15 January, p. 100-117 8 p.

    Research output: Contribution to journalArticleResearchpeer-review

  57. Published

    On certain multiples of Littlewood and Newman polynomials

    Drungilas, P., Jankauskas, J., Junevičius, G., Klebonas, L. & Šiurys, J., 2018, In: Taehan-Suhakhoe-hoebo = Bulletin of the Korean Mathematical Society. 55.2018, 5, p. 1491-1501 11 p.

    Research output: Contribution to journalArticleResearchpeer-review

Previous 1 2 3 4 5 Next